# SDR CHQA200800166

- Difficulty date: August 18, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 3632001003
- Part serial: 01033
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6097, CVG TO GSP.  CREW RECEIVED A FLAP FAIL MESSAGE AND SPS ADVANCE MESSAGE WHILE CLIMBING THROUGH 1300 FEET.  THE ACFT RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CMC MESSAGING POINTING TO A FLAP FEEDBACK POSITION ERROR.  ALL THE WIRING WAS CHECKED IAW THE FIM PROCEDURES WITH NO DEFECTS NOTED.  THE FLAP POWER DRIVE UNIT WAS REPLACED ALONG WITH THE FLAP HANDLE.  THERE WERE NO FURTHER DEFECTS NOTED ON THE TEST FLIGHT THAT FOLLOWED.  (S)
